# SDR SWIA201743380

- Difficulty date: May 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 42,779 hours, 35,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Bs 718-736
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND BETWEEN BS 718 AND 736.  REPAIRED THE DENT IAW REO.
